Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
163 Doctors are Online

Black spots under feet. What could be this ?

my daughter has recently gotten tiny dark spots what appears to be blood spots below her foot and now starts appearing on palm of hands. my wife also has some of these spots but they are purplish .both have no medical history what is the problem
Asked On : Thu, 7 Jul 2011
Answers:  2 Views:  3458
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions
Medical Topics
Orthopaedic Surgeon 's  Response
Welcome to Healthcare Magic
There is possibility these could be tiny warts. You need to get her examined by a Dermatologist. If they are warts they can be treated well with liquid nitrogen therapy in a few sittings.
Answered: Thu, 7 Jul 2011
I find this answer helpful
General Surgeon Dr. Swapnendu Sekhar Ghosh's  Response
welcome to healthcaremagic
please get checkup with physician without delay
clinical exam and tests to be done to reach a diagnosis for proper treatment
it may be related to some blood disorder 'may be due to some drug reaction
Answered: Thu, 7 Jul 2011
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor